Ch. Shashi Kumar, B. Rami Reddy, M. Vijaya Kumar
      Application to metric spaces with fixed point theorems in Menger spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 9, 2014, no. 10, 487-495
      http://dx.doi.org/10.12988/ijcms.2014.4776
Copyright © 2014 Ch. Shashi Kumar, B. Rami Reddy and M. Vijaya Kumar. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.